MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +2.5

EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +2.5
Model Number 320-46-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, this (b)(6) male patient's left shoulder had instability and needed a revision.Patient appeared to have shoulder "creep" and was dislocating with instability.A revision occurred and a 42 +4 glenosphere was put on with a +10 adaptor tray and 42 +0 poly.Patient was relocated in office and then dislocated again and was scheduled for a revision.No delay to surgery.Device was thrown away by hospital, unable to retrieve.
 
Additional Manufacturer Narrative
Pending evaluation.No information provided.
 
Additional Manufacturer Narrative
Section h10: h3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM HUMERAL LINER +2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13451248
Report Number1038671-2022-00168
Device Sequence Number20335805
Product Code KWT
UDI-Device Identifier10885862086747
UDI-Public10885862086747
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-46-03
Device Catalogue Number320-46-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexMale